Alert archive / Missouri / River Flood Warnings in 2020
River Flood Warning 108, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Apr 26, 2020, 10:25 AM CDT for Gasconade County, Montgomery County, Missouri. It took effect at Apr 27, 2020, 5:00 AM CDT. It was in force for 4 days.
The area
The outline as issued.
The facts
- Issued
- Apr 26, 2020, 10:25 AM CDT (15:25 UTC)
- In effect from
- Apr 27, 2020, 5:00 AM CDT
- Expired
- Apr 30, 2020, 5:00 PM CDT
- In force
- 4 days
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Gasconade County, MO, Montgomery County, MO
The radar
The St Louis radar (KLSX), 58 km from the middle of the area, began a volume at 15:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Missouri River at Hermann (HRNM7).
- Action stage
- 19 ft
- Minor stage
- 21 ft
- Moderate stage
- 26 ft
- Major stage
- 33 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06934500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
243
WGUS43 KLSX 261525
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service St Louis MO
1025 AM CDT Sun Apr 26 2020
...The National Weather Service in St. Louis has issued a flood
warning for the Missouri River at the following locations...
Missouri River at Gasconade
Missouri River at Hermann
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC073-139-272124-
/O.NEW.KLSX.FL.W.0107.200426T2248Z-200501T1500Z/
/GSCM7.1.ER.200426T2248Z.200428T0600Z.200430T0300Z.NO/
1025 AM CDT Sun Apr 26 2020
The National Weather Service in St. Louis has issued a
* Flood Warning for
the Missouri River at Gasconade
* from this afternoon to Friday morning.
* Flood stage is 22.0 feet.
* The river is forecast to have a maximum value of 23.2 feet early
Tuesday morning.
* Impact: At 22.4 feet...Gasconade Park boat ramp...BBQ grills...and
parking area begins flooding near this height.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 04/27 04/28 04/29 04/30 05/01
Missouri River
Gasconade 22.0 22.7 23.1 22.7 21.4 19.9
&&
LAT...LON 3872 9150 3869 9150 3866 9156 3868 9164
3873 9164
$$
MOC073-139-272124-
/O.NEW.KLSX.FL.W.0108.200427T1000Z-200430T2200Z/
/HRNM7.1.ER.200427T1000Z.200428T0000Z.200429T1600Z.NO/
1025 AM CDT Sun Apr 26 2020
The National Weather Service in St. Louis has issued a
* Flood Warning for
the Missouri River at Hermann
* from late tonight to Thursday afternoon.
* At 9:30 AM Sunday the stage was 19.9 feet.
* Flood stage is 21.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage by early tomorrow
and crest near 21.6 feet by early Tuesday morning. The river is
forecast to fall below flood stage by late Wednesday morning.
* Impact: At 21.0 feet...Minor flooding of cropland begins...
particularly just north of the Highway 19 bridge along the Loutre
River.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 04/27 04/28 04/29 04/30 05/01
Missouri River
Hermann 21.0 19.87 21.1 21.6 21.2 19.7 18.1
&&
LAT...LON 3875 9136 3866 9119 3861 9123 3869 9150
3872 9150
$$6 follow-up statements
957
WGUS83 KLSX 270124
FLSLSX
Flood Statement
National Weather Service St Louis MO
824 PM CDT Sun Apr 26 2020
...The flood warning continues for the following rivers in
Missouri...
Missouri River at Gasconade
Missouri River at Hermann
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC073-139-280123-
/O.EXT.KLSX.FL.W.0107.000000T0000Z-200501T0800Z/
/GSCM7.1.ER.000000T0000Z.200428T0600Z.200429T2000Z.NO/
824 PM CDT Sun Apr 26 2020
The Flood Warning continues for
the Missouri River at Gasconade
* until late Thursday night.
* At 7:30 PM Sunday the stage was estimated at 21.9 feet.
* Flood stage is 22.0 feet.
* The river is forecast to rise above flood state late tonight and
crest at 23.1 feet early Tuesday morning. The river is forecast to
fall below flood stage late Thursday morning.
* Impact: At 22.4 feet...Gasconade Park boat ramp...BBQ grills...and
parking area begins flooding near this height.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 04/27 04/28 04/29 04/30 05/01
Missouri River
Gasconade 22.0 E21.90 22.6 23.0 22.3 21.0 19.6
&&
LAT...LON 3872 9150 3869 9150 3866 9156 3868 9164
3873 9164
$$
MOC073-139-280123-
/O.EXT.KLSX.FL.W.0108.200427T1200Z-200430T1600Z/
/HRNM7.1.ER.200427T1200Z.200428T0600Z.200429T1000Z.NO/
824 PM CDT Sun Apr 26 2020
The Flood Warning continues for
the Missouri River at Hermann
* from Monday morning to Thursday morning.
* At 7:30 PM Sunday the stage was 20.2 feet.
* Flood stage is 21.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage by Monday morning
and to crest near 21.6 feet by early Tuesday morning. The river is
forecast to fall below flood stage by Wednesday morning.
* Impact: At 21.0 feet...Minor flooding of cropland begins...
particularly just north of the Highway 19 bridge along the Loutre
River.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 04/27 04/28 04/29 04/30 05/01
Missouri River
Hermann 21.0 20.25 21.0 21.5 20.9 19.5 17.9
&&
LAT...LON 3875 9136 3866 9119 3861 9123 3869 9150
3872 9150
$$832
WGUS83 KLSX 270204 CCA
FLSLSX
Flood Statement
National Weather Service St Louis MO
824 PM CDT Sun Apr 26 2020
...The flood warning continues for the following rivers in
Missouri...
Missouri River at Gasconade
Missouri River at Hermann
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC073-139-280123-
/O.COR.KLSX.FL.W.0107.000000T0000Z-200501T0800Z/
/GSCM7.1.ER.000000T0000Z.200428T0600Z.200429T2000Z.NO/
824 PM CDT Sun Apr 26 2020
The Flood Warning continues for
the Missouri River at Gasconade
* until late Thursday night.
* At 7:30 PM Sunday the stage was estimated at 21.9 feet.
* Flood stage is 22.0 feet.
* The river is forecast to rise above flood stage late tonight and
crest at 23.1 feet early Tuesday morning. The river is forecast to
fall below flood stage late Thursday morning.
* Impact: At 22.4 feet...Gasconade Park boat ramp...BBQ grills...and
parking area begins flooding near this height.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 04/27 04/28 04/29 04/30 05/01
Missouri River
Gasconade 22.0 E21.90 22.6 23.0 22.3 21.0 19.6
&&
LAT...LON 3872 9150 3869 9150 3866 9156 3868 9164
3873 9164
$$
MOC073-139-280123-
/O.EXT.KLSX.FL.W.0108.200427T1200Z-200430T1600Z/
/HRNM7.1.ER.200427T1200Z.200428T0600Z.200429T1000Z.NO/
824 PM CDT Sun Apr 26 2020
The Flood Warning continues for
the Missouri River at Hermann
* from Monday morning to Thursday morning.
* At 7:30 PM Sunday the stage was 20.2 feet.
* Flood stage is 21.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage by Monday morning
and to crest near 21.6 feet by early Tuesday morning. The river is
forecast to fall below flood stage by Wednesday morning.
* Impact: At 21.0 feet...Minor flooding of cropland begins...
particularly just north of the Highway 19 bridge along the Loutre
River.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 04/27 04/28 04/29 04/30 05/01
Missouri River
Hermann 21.0 20.25 21.0 21.5 20.9 19.5 17.9
&&
LAT...LON 3875 9136 3866 9119 3861 9123 3869 9150
3872 9150
$$999
WGUS83 KLSX 271442
FLSLSX
Flood Statement
National Weather Service St Louis MO
942 AM CDT Mon Apr 27 2020
...The flood warning continues for the Missouri River at the
following locations...
Missouri River at Gasconade
Missouri River at Hermann
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC073-139-282042-
/O.EXT.KLSX.FL.W.0107.000000T0000Z-200501T0600Z/
/GSCM7.1.ER.000000T0000Z.200428T0600Z.200429T1800Z.NO/
942 AM CDT Mon Apr 27 2020
The Flood Warning continues for
the Missouri River at Gasconade
* until late Thursday night.
* Flood stage is 22.0 feet.
* The river is forecast to have a maximum value of 23.2 feet after
midnight tonight.
* Impact: At 22.4 feet...Gasconade Park boat ramp...BBQ grills...and
parking area begins flooding near this height.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 04/28 04/29 04/30 05/01 05/02
Missouri River
Gasconade 22.0 23.2 22.3 21.0 19.8 18.7
&&
LAT...LON 3872 9150 3869 9150 3866 9156 3868 9164
3873 9164
$$
MOC073-139-282042-
/O.EXT.KLSX.FL.W.0108.000000T0000Z-200430T0900Z/
/HRNM7.1.ER.200427T1800Z.200428T0600Z.200429T0300Z.NO/
942 AM CDT Mon Apr 27 2020
The Flood Warning continues for
the Missouri River at Hermann
* until late Wednesday night.
* At 8:30 AM Monday the stage was 20.7 feet.
* Flood stage is 21.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage by this afternoon
and to crest near 21.4 feet by after midnight tonight. The river is
forecast to fall below flood stage by tomorrow late evening.
* Impact: At 21.0 feet...Minor flooding of cropland begins...
particularly just north of the Highway 19 bridge along the Loutre
River.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 04/28 04/29 04/30 05/01 05/02
Missouri River
Hermann 21.0 20.74 21.4 20.6 19.3 17.8 16.8
&&
LAT...LON 3875 9136 3866 9119 3861 9123 3869 9150
3872 9150
$$984
WGUS83 KLSX 280118
FLSLSX
Flood Statement
National Weather Service St Louis MO
818 PM CDT Mon Apr 27 2020
...The flood warning continues for the following rivers in
Missouri...
Missouri River at Hermann
Missouri River at Gasconade
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC073-139-290118-
/O.CON.KLSX.FL.W.0107.000000T0000Z-200501T0600Z/
/GSCM7.1.ER.000000T0000Z.200428T0600Z.200429T1800Z.NO/
818 PM CDT Mon Apr 27 2020
The Flood Warning continues for
the Missouri River at Gasconade
* until late Thursday night.
* At 9:45 AM Monday the stage was 22.9 feet.
* Flood stage is 22.0 feet.
* Minor flooding is forecast.
* The river is forecast to crest near 23.3 feet by Tuesday morning,
then fall below flood stage Wednesday afternoon.
* Impact: At 22.4 feet...Gasconade Park boat ramp...BBQ grills...and
parking area begins flooding near this height.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 04/28 04/29 04/30 05/01 05/02
Missouri River
Gasconade 22.0 22.90 23.3 22.3 21.1 20.1 19.2
&&
LAT...LON 3872 9150 3869 9150 3866 9156 3868 9164
3873 9164
$$
MOC073-139-290118-
/O.EXT.KLSX.FL.W.0108.000000T0000Z-200430T0800Z/
/HRNM7.1.ER.200427T1851Z.200428T1200Z.200429T0200Z.NO/
818 PM CDT Mon Apr 27 2020
The Flood Warning continues for
the Missouri River at Hermann
* until late Wednesday night.
* At 7:30 PM Monday the stage was 21.3 feet.
* Flood stage is 21.0 feet.
* Minor flooding is forecast.
* The river is forecast to crest near 21.6 feet by Tuesday morning,
then fall below flood stage late Tuesday evening.
* Impact: At 21.0 feet...Minor flooding of cropland begins...
particularly just north of the Highway 19 bridge along the Loutre
River.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 04/28 04/29 04/30 05/01 05/02
Missouri River
Hermann 21.0 21.29 21.6 20.5 19.2 18.0 17.2
&&
LAT...LON 3875 9136 3866 9119 3861 9123 3869 9150
3872 9150
$$821
WGUS83 KLSX 281458
FLSLSX
Flood Statement
National Weather Service St Louis MO
958 AM CDT Tue Apr 28 2020
...The flood warning continues for the Missouri River at the
following locations...
Missouri River at Gasconade
Missouri River at Hermann
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC073-139-292058-
/O.EXT.KLSX.FL.W.0107.000000T0000Z-200501T0430Z/
/GSCM7.1.ER.000000T0000Z.200428T1145Z.200429T1630Z.NO/
958 AM CDT Tue Apr 28 2020
The Flood Warning continues for
the Missouri River at Gasconade
* until Thursday evening.
* At 6:45 AM Tuesday the stage was 23.4 feet.
* Flood stage is 22.0 feet.
* Minor flooding is forecast.
* The river is forecast to continue falling to below flood stage by
tomorrow late morning.
* Impact: At 22.4 feet...Gasconade Park boat ramp...BBQ grills...and
parking area begins flooding near this height.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 04/29 04/30 05/01 05/02 05/03
Missouri River
Gasconade 22.0 23.40 22.3 21.0 19.9 19.0 18.4
&&
LAT...LON 3872 9150 3869 9150 3866 9156 3868 9164
3873 9164
$$
MOC073-139-292058-
/O.EXT.KLSX.FL.W.0108.000000T0000Z-200430T0400Z/
/HRNM7.1.ER.200427T1851Z.200428T0630Z.200428T2200Z.NO/
958 AM CDT Tue Apr 28 2020
The Flood Warning continues for
the Missouri River at Hermann
* until Wednesday evening.
* At 9:30 AM Tuesday the stage was 21.3 feet.
* Flood stage is 21.0 feet.
* Minor flooding is forecast.
* The river is forecast to continue falling to below flood stage by
late this afternoon.
* Impact: At 21.0 feet...Minor flooding of cropland begins...
particularly just north of the Highway 19 bridge along the Loutre
River.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 04/29 04/30 05/01 05/02 05/03
Missouri River
Hermann 21.0 21.27 20.3 19.2 18.3 17.7 17.1
&&
LAT...LON 3875 9136 3866 9119 3861 9123 3869 9150
3872 9150
$$061
WGUS83 KLSX 290108
FLSLSX
Flood Statement
National Weather Service St Louis MO
808 PM CDT Tue Apr 28 2020
...The flood warning is cancelled for the following rivers in
Missouri...
Missouri River at Hermann
...The flood warning continues for the following rivers in
Missouri...
Missouri River at Gasconade
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC073-139-300108-
/O.EXT.KLSX.FL.W.0107.000000T0000Z-200501T1800Z/
/GSCM7.1.ER.000000T0000Z.200428T1145Z.200430T0600Z.NO/
808 PM CDT Tue Apr 28 2020
The Flood Warning continues for
the Missouri River at Gasconade
* until Friday afternoon.
* At 6:45 AM Tuesday the stage was 23.4 feet.
* Flood stage is 22.0 feet.
* Minor flooding is forecast.
* The river is forecast to continue falling to below flood stage by
early Thursday morning.
* Impact: At 22.4 feet...Gasconade Park boat ramp...BBQ grills...and
parking area begins flooding near this height.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 04/29 04/30 05/01 05/02 05/03
Missouri River
Gasconade 22.0 23.40 22.5 21.9 21.2 19.9 19.0
&&
LAT...LON 3872 9150 3869 9150 3866 9156 3868 9164
3873 9164
$$
MOC073-139-290138-
/O.CAN.KLSX.FL.W.0108.000000T0000Z-200430T0400Z/
/HRNM7.1.ER.200427T1851Z.200428T0630Z.200428T2225Z.NO/
808 PM CDT Tue Apr 28 2020
The Flood Warning is cancelled for
the Missouri River at Hermann.
* At 7:30 PM Tuesday the stage was 20.9 feet.
* Flood stage is 21.0 feet.
* The river fell below flood stage at 5:25 PM Tuesday.
* The river will continue falling to 19.6 feet by Thursday morning.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 04/29 04/30 05/01 05/02 05/03
Missouri River
Hermann 21.0 20.86 20.4 19.6 19.2 18.4 17.5
&&
LAT...LON 3875 9136 3866 9119 3861 9123 3869 9150
3872 9150
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Apr 26, 6:31 AM CDT, 3 hours 54 minutes earlier.
Area forecast discussion, Apr 26, 6:31 AM CDT, 3 hours 54 minutes before
Area Forecast Discussion...Updated Aviation National Weather Service Saint Louis MO 631 AM CDT Sun Apr 26 2020 .SHORT TERM... (Through Late Monday Afternoon) Issued at 305 AM CDT Sun Apr 26 2020 The cyclone responsible for the last few days of precip has largely moved east of the region, with all but our eastern Illinois counties free of clouds. Dry and cool northwest flow will take hold in the wake of the low, shunting surface high pressure into the region. This will set the stage for a sunny end to the weekend with temperatures slightly below seasonal normals. Overnight, northwest flow aloft will shunt the surface high east of the region while mid to upper level clouds build in from the west. This should keep temperatures in our west a bit warmer than what we're seeing this morning, with temps in our east cooler due to a lack of cloud coverage. Return flow will intensify on Monday as a weak cyclone moves through the upper Midwest. Warm moist advection across our region will likely be enough to spark isolated to scattered showers, especially across our Missouri counties where deeper moisture will be found. SREF/HREF ensembles show a high probability of limited elevated instability building into eastern Missouri, so a few embedded thunderstorms may also be possible. BSH .LONG TERM... (Monday Night through Saturday) Issued at 305 AM CDT Sun Apr 26 2020 A shortwave is expected to amplify as it drops from the northern Plains into the Midwest on Tuesday. In response, a surface low will track across northern IA/southern MN, dragging a cold front through the mid-Mississippi Valley. Ahead of the front, return flow will continue to pull in low level moisture, allowing at least modest instability to build into the region. Meanwhile, mid level flow will increase through Tuesday afternoon as the wave deepens and moves into the area, enhancing deep layer shear. Given the above combination of moisture and instability, showers and thunderstorms are quite likely as large scale ascent overspreads the region on Tuesday and Tuesday night. Instability will likely be sufficient across the area to support organized convection, so severe storm chances are largely tied to the strength of deep layer shear. Current SREF guidance indicates the effective bulk shear will likely remain in the 30-40 kt range, supportive of a marginal risk for severe storms. Better chances for severe storms will reside in western and southern MO, where deep layer shear is expected to be stronger. Guidance in good agreement depicting the causative shortwave becoming cut off on Tuesday night, notably slowing the forward progress of the cyclone, allowing it to drift to the southeast. This is expected to allow another round of showers on Wednesday as the precipitation wraps around the back side of the low. Northwest winds should finally scour moisture out of the region by Wednesday night with cool high pressure building in on Thursday. The upper level flow finally turns more zonal by the end of the week, allowing warmer temperatures to build into the region on the back side of Thursday's high. There are some indications that a few weak shortwaves will move through the region and spark some showers on Friday or Saturday, but model consensus this far out it poor. BSH && .AVIATION... (For the 12z TAFs through 12z Monday Morning) Issued at 627 AM CDT Sun Apr 26 2020 VFR flight conditions expected through the forecast period. Otherwise, northwest to north winds will become light and variable by early this evening. Then as surface ridge moves off to the east tonight, winds will become southerly by Monday morning as next system approaches the region. Will see increasing mid and high clouds as well as isolated/scattered showers as a weak frontal system slides through on Monday. Byrd && .PRELIMINARY POINT TEMPS/POPS... Saint Louis 65 49 67 57 / 0 0 30 10 Quincy 65 46 68 54 / 0 5 40 20 Columbia 67 50 72 55 / 5 50 50 10 Jefferson City 67 49 73 55 / 5 50 50 10 Salem 62 40 65 54 / 50 0 20 10 Farmington 65 42 65 54 / 0 0 20 10 && .LSX WATCHES/WARNINGS/ADVISORIES... MO...None. IL...None. && WFO LSX
Hazardous weather outlook, Apr 26, 3:25 AM CDT, 7 hours before
Hazardous Weather Outlook National Weather Service Saint Louis MO 325 AM CDT Sun Apr 26 2020 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-270830- Adams IL-Audrain MO-Bond IL-Boone MO-Brown IL-Calhoun IL-Callaway MO- Clinton IL-Cole MO-Crawford MO-Fayette IL-Franklin MO-Gasconade MO- Greene IL-Iron MO-Jefferson MO-Jersey IL-Knox MO-Lewis MO-Lincoln MO- Macoupin IL-Madison IL-Madison MO-Marion IL-Marion MO-Moniteau MO- Monroe IL-Monroe MO-Montgomery IL-Montgomery MO-Osage MO-Pike IL- Pike MO-Ralls MO-Randolph IL-Reynolds MO-Saint Charles MO- Saint Clair IL-Saint Francois MO-Saint Louis City MO-Saint Louis MO- Sainte Genevieve MO-Shelby MO-Warren MO-Washington IL-Washington MO- 325 AM CDT Sun Apr 26 2020 This Hazardous Weather Outlook is for portions of eastern and central Missouri as well as west central and southwest Illinois. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. There will be a chance of thunderstorms Monday through Wednesday and also Friday night. There is a marginal risk for severe storms on Tuesday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated through tonight. BSH
The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 8:52 PM CDT | River Flood Warning | LSX | Jefferson, Saint Louis | 8 days |
| Apr 26, 5:31 AM CDT | River Flood Warning | LSX | Jefferson, Saint Louis | 4 days |
| Apr 26, 9:58 AM CDT | River Flood Warning | LSX | Saint Charles | 6 days |
| Apr 26, 10:25 AM CDT | River Flood Warning | LSX | Gasconade, Montgomery | 5 days |
Nearby
River Flood Warnings in Missouri, 2020Every river flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.